It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Doctors would rather had you drugs or call you depressed(my symptoms)

Re: Doctors would rather had you drugs or call you depressed(my symptoms)

[ Back to Messages ]

Message

Posted by Tired on May 31, 2000 at 20:44:47:

In Reply to: Doctors would rather had you drugs or call you depressed(my symptoms) posted by Flo on May 31, 2000 at 18:24:29:

: Everyone who is interested. Today I went to the doctors and tryed to explain that to him of my dizzyness he asked me to explain it. I explained that I felt like I was on cloud nine or just felt dozey, he wrote down that I was putting myself on the outside of the world , and that I may be depressed. I don't understand why doctors can't understand things that people tell them. It is not like we are making it up.
: If only they could be us for a sec and feel what we feel it would be helpful because I think that they would understand us alot better.All he siad to me was his job was to send me to a neurologist I'm scared. The neurologist might tell me that I am dieing of somthing. I think that is my problem now I have tryed all tests and they don't understand what is wrong. Please some one tell me if they have these symptoms.
: Headaches (not all the time)
: lightheaded, dizzy, a weird feeling like your floating it hard to explian.
: a feeling of fullness in the ears with no infection,and the ear doc says it is not my inner ear.
: tired from trying to concentrate, or maybe just tired.
: I was getting use to it and could live with it , but It seemed to of gotten worst in the last three weeks sence I quit smoking.
: I don't know if you get any symptoms from quiting smoking I have never quit before.
: moody, bad nerves only because you are allways thinking about what in the world is wrong with me!!
: Please some one try to make me feel better I keep dreaming that I have some terrible disease and I am going to die.
: I am a very healthy person never sick or have any colds or anything like that but just this one time three years ago I had a severe sinus infection which wouldn't go away until one day I woke up and the sinus infection seemed to dissapear, but I had this light headed, dizzy, droggy feeling since.
: Some one please tell me what is going on THANKS FLO


Dear Flo, please don't be scared there is nothing wrong. I think what you are experiencing is called depersonalization. The reason I think so is because I go through the same thing. Feels as if I am in a dream and can't wake up like I am in a fog. I also feel lightheaded and dizzy also. Especially right now I got a bad sinus infection. If you go to keyword online psych and go to the depression or anxiety board you will see lots and lots of posts with people with the same thing. Reason being with the depersonalization we hyperventilate when we breathe and that is the cause of some of the symptoms.

I used to think hyperventilate meant someone breathing fast and out of control. But you can be so caught up in thoughts and not take breathing from you diaphram. You will see that the majority of the people on the boards are on drugs but I find that with meditation and calming myself with deep breathing with eyes shut. The feeling kind of goes away. Maybe try a herb like St. Johns Wort. or something. But go to to keyword Online Psych select at the top where it says what are you looking for today select anxiety/panic go to the message boards and you will see several posts on this. Remember anxiety doesn't necessary mean you are running around crazy and depression doesn't mean always sitting in a corner. Little things in life can through us off for a sec. Hope this info. helps good luck!

Also, I forget they have chat rooms there also




Follow Ups




All times are GMT -7. The time now is 07:40 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!